# SDR 05FDEA04342

- Difficulty date: December 15, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727233
- Aircraft serial: 22039
- Aircraft time: 42,089 hours, 26,282 cycles
- System (JASC): 5700 · Wing Structure
- Part: Repair
- Condition: Unknown
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUS REPAIR ON LT OUTBOARD FOREFLAP LEADING EDGE WAS   ACCOMPLISHED IAW SRM 57-50-4, FIG 1, BASED ON AN EXTERNAL EVALUATION CONSISTED OF LOCATION, SHAPE, SIZE, MATERIAL THICKNESS AND TYPE, FASTENERS NUMBER AND SPACING AND GENERAL WORKMANSHIP, REPAIR IS CLASSIFIED AS MAJOR REPAIR PER FEDEX GMM 6-2-100.
